# SDR COMA0560750

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 13,762 hours, 11,197 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 742A
- Condition: Unreliable
- Location: Nr 3 Hyd Sys
- Part time: 13,754 hours, 11,191 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5435 - GEAR DISAGREE WARNING.  REPLACED THE SYSTEM NR 3 HYDRAULIC RESERVOIR.
